# SDR ASAA001B

- Difficulty date: January 24, 2004
- Submitted: June 10, 2004
- Operation: Air carrier
- Aircraft: N747AS
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23124
- System (JASC): 3350 · Emergency Lighting
- Part: Circuit Breaker
- Part number: BACC18Z2R
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND, THE EMERGENCY FLOOR PATH LIGHTING ON WITH SWITCH IN ARMED OR OFF POSITION.  RESET THE EMERGENCY FLOORPATH LIGHTING CIRCUIT BREAKER THEN LIGHT TESTED NORMAL.  (M)
